# SDR SWAA2024010331118

- Difficulty date: December 12, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LH HAS CORROSION ON CROWN AT LBL 45.5; STA 520 WL 208<[01] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1.;[02] VERIFIED APPLICABILITY FOR SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1.;[03] COMPLETED STEP 4.;[04] REMOVED AND REPLACED CABIN SEAT TRACK BS 480-520 LBL 45 PER SRM 51-40-02-0G-0 AND DWG#143A5300. FAULT COMPLETE;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
